# SDR QXEA200501309

- Difficulty date: September 17, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 4,865 hours, 3,538 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT INBOARD FLAP LOWER EXTERIOR SURFACE HAS CHAFED MARKS UNDER THE INBOARD AND OUTBOARD HINGE FAIRINGS.  BLENDED OUT DAMAGE IAW CRJ-700 SRM 57-52-101-101-001-A01.  MATERIAL LOSS .009" RESTORED FINISH.
